# SDR ZSE2004F00000

- Difficulty date: May 25, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N555KT
- Make and model: Cessna 550
- Aircraft serial: 5500420
- Engine: Pwa JT15D4
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 57033
- Part serial: 163
- Condition: Binding
- Location: Motor Bearing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 15 MILES FROM ARRIVAL AIRPORT, COCKPIT AND CABIN INDICATED SIGS OF SMOKE/FUMES WITH ELECTRICAL ODOR.  ALL FANS WERE SHUTDOWN AND CHECKLISTS COMPLETED.  WITHIN A COUPLE OF MINUTES, AIR BEGIN TO CLEAR AND LANDING MADE A FEW MINUTES LATER.  2210 HOURS OF AIRCRAFT FLIGHT TIME REMAINED BEFORE SCHEDULED REPLACEMENT.
